Table of Contents
Journal of Computational Engineering
Volume 2014, Article ID 634328, 7 pages
http://dx.doi.org/10.1155/2014/634328
Research Article

Combined Analytical-Numerical Solution for MHD Viscous Flow over a Stretching Sheet

1Department of Mathematics, Edwardes College Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
2Department of Mechanical Engineering, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Received 5 November 2013; Revised 10 February 2014; Accepted 12 February 2014; Published 13 March 2014

Academic Editor: Amine Ammar

Copyright © 2014 Fazle Mabood and Waqar A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazle Mabood and Waqar A. Khan, “Combined Analytical-Numerical Solution for MHD Viscous Flow over a Stretching Sheet,” Journal of Computational Engineering, vol. 2014, Article ID 634328, 7 pages, 2014. https://doi.org/10.1155/2014/634328.